Alert archive / Tennessee / Tornado Warnings in 2025
Tornado Warning 26, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Apr 3, 2025, 12:27 AM CDT for Hickman County, Humphreys County, Perry County, Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2025, 12:27 AM CDT (05:27 UTC)
- Expired
- Apr 3, 2025, 1:00 AM CDT
- In force
- 33 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Hickman County, TN, Humphreys County, TN, Perry County, TN
The radar
The Ft Campbell radar (KHPX), 108 km from the middle of the area, began a volume at 05:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 11:35 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1447 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1501 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 418 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 15.1
The text
As transmitted.
173
WFUS54 KOHX 030527
TOROHX
TNC081-085-135-030600-
/O.NEW.KOHX.TO.W.0026.250403T0527Z-250403T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
1227 AM CDT Thu Apr 3 2025
The National Weather Service in Nashville has issued a
* Tornado Warning for...
Northern Perry County in Middle Tennessee...
Southern Humphreys County in Middle Tennessee...
Northwestern Hickman County in Middle Tennessee...
* Until 100 AM CDT.
* At 1227 AM CDT, a severe thunderstorm capable of producing a
tornado was located 9 miles northeast of Parsons, or 12 miles east
of Natchez Trace State Park, moving northeast at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northern Perry, southern Humphreys and northwestern Hickman
Counties, including the following locations... Lobelville,
Mousetail Landing State Park, Nunnelly, Pinewood, Bucksnort, and
I-40 Near The Tennessee River.
This includes Interstate 40 between mile markers 136 and 161.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3577 8798 3583 8797 3587 8794 3592 8793
3594 8793 3594 8796 3609 8758 3602 8754
3602 8755 3599 8753 3580 8743 3564 8803
3568 8802 3572 8804
TIME...MOT...LOC 0527Z 243DEG 49KT 3578 8805
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
ClementsWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 2, 9:38 PM CDT, 2 hours 49 minutes earlier. Its key messages:
- Updated at 912 PM CDT Wed Apr 2 2025
- There is a level 4 out of 5 risk for severe storms tonight for many of our western counties with a level 3 out of 5 for Nashville Metro and surrounding areas. Storms are expected to begin moving in from the west late this evening, spreading across the northwest half of Middle Tennessee through the late night hours. Damaging winds, tornadoes, large hail, and torrential downpours will all be possible. Locations around and west of Linden, Waverly, Clarksville, and Dover are at greatest risk for strong, long track tornadoes late this evening.
- Major flooding may develop for northwest Middle Tennessee with torrential rainfall at times from this evening through Sunday morning. Stewart, Montgomery, and Houston Counties are at greatest risk with 10 inches of rainfall possible. Nashville Metro could have more than 6 inches of rain. Flash flooding and eventually river flooding will be concerns across the northwest half of Middle Tennessee where a Flood Watch is in place.
- There will be a continued risk for severe storms across the area Thursday through Saturday. The greatest risk will continue to be over the northwest half of Middle Tennessee with much lower storm chances over the southeast half. Damaging winds will be the main concern Thursday through Saturday, although tornadoes cannot be ruled out.
Area forecast discussion, Apr 2, 9:38 PM CDT, 2 hours 49 minutes before
Area Forecast Discussion National Weather Service Nashville TN 938 PM CDT Wed Apr 2 2025 ...New SHORT TERM, LONG TERM... .KEY MESSAGES... Updated at 912 PM CDT Wed Apr 2 2025 - There is a level 4 out of 5 risk for severe storms tonight for many of our western counties with a level 3 out of 5 for Nashville Metro and surrounding areas. Storms are expected to begin moving in from the west late this evening, spreading across the northwest half of Middle Tennessee through the late night hours. Damaging winds, tornadoes, large hail, and torrential downpours will all be possible. Locations around and west of Linden, Waverly, Clarksville, and Dover are at greatest risk for strong, long track tornadoes late this evening. - Major flooding may develop for northwest Middle Tennessee with torrential rainfall at times from this evening through Sunday morning. Stewart, Montgomery, and Houston Counties are at greatest risk with 10 inches of rainfall possible. Nashville Metro could have more than 6 inches of rain. Flash flooding and eventually river flooding will be concerns across the northwest half of Middle Tennessee where a Flood Watch is in place. - There will be a continued risk for severe storms across the area Thursday through Saturday. The greatest risk will continue to be over the northwest half of Middle Tennessee with much lower storm chances over the southeast half. Damaging winds will be the main concern Thursday through Saturday, although tornadoes cannot be ruled out. && .UPDATE... Issued at 650 PM CDT Wed Apr 2 2025 The evening sounding at OHX is well underway and we can share some data already up to 400 mb. SBCAPE is 1,776 J/kg and the LI is -9 (hence the large hail that's already occurred). The 0-3 km storm- relative helicity is 408 owing to a 40 kt wind at 925 mb and 50 kt wind at 850 mb, and the 700-500 mb lapse rate is 7.2C/km. Precipitable Water is coming in at 1.56", which is a new record max for this date. So the environment we expected is definitely in place. A cold front is just now crossing the Mississippi River, and won't make it much further before becoming quasi-stationary by around 12Z tomorrow. The boundary likely won't actually come through Middle Tennessee until late Saturday. && .SHORT TERM... (Tonight through Friday Night) Issued at 912 PM CDT Wed Apr 2 2025 The surface boundary that is creating all this mayhem tonight continues to creep toward Middle Tennessee, but will soon stall just to our northwest. Earlier discreet cells that produced large hail and some wind damage across mainly western portions of Middle Tennessee have either dissipated or moved out of the area, and we are now watching the next line of severe storms track across West Tennessee and toward the OHX warning area. Not much has changed from our earlier messaging. We expect the approaching storms to have their most significant impacts over western Middle Tennessee, then weaken somewhat as they advance toward the Nashville Metro Area. It is still conceivable that some portions of the mid state may not be impacted at all tonight, especially over southeastern portions of the mid state. As the severe threat overnight diminishes, we will begin to transition to more of a flooding threat. Granted, severe storms will still be possible until the aforementioned boundary loosens from its moors and finally sweeps through the mid state this weekend. But the primary impacts after tonight will be areal flooding, river flooding and also flash flooding in areas affected by high rainfall rates. Temperatures will remain quite warm the remainder of this week. (Today's high temperature of 85 degrees at Nashville was just 2 degrees shy of the daily record high.) The unusually warm air mass and moisture transport provided by strong low-level winds, coupled with the close proximity of the quasi- stationary boundary are fueling what is expected to be some large rainfall totals. && .LONG TERM... (Saturday through next Thursday) Issued at 912 PM CDT Wed Apr 2 2025 Blocking high pressure centered off the Carolina coast will finally relent this weekend and enable the stalled frontal boundary to come through Middle Tennessee late Saturday and Saturday night, with one more round of potentially severe storms and heavy rainfall before this active weather pattern draws to an end. By the time the rain finally winds down on Sunday, we are looking at storm total QPF of 2 to 3" along the Cumberland Plateau, to 5 to 7" across Nashville Metro, to 10+" around Land- between-the-Lakes. So we do expect significant rises along rivers and creeks across a large portion of the mid state. Fortunately, the weather next week will be much more benign, albeit significantly cooler. Of note, widespread frost is possible Tuesday morning, and many spots can expect freezing temperatures Wednesday morning before we start to warm back up. && .AVIATION... (00Z TAFS) Issued at 638 PM CDT Wed Apr 2 2025 Strong to severe storms have moved into Middle Tennessee with more to follow. A quasi-stationary surface boundary is in the process of setting up just to our northwest and this will provide the focus for active weather for the next 4 days. In the near-term, areas closest to the boundary can expect the most significant impacts, so we've included TS in the initial period at CKV along with significant LLWS. There are lesser chances of storms for KBNA and even less for KMQY. The HRRR shows a line of storms developing later this evening and moving into the Nashville Metro Area after 06Z, but not much further. KCSV and KSRB, being so far from the boundary, have only a low probability of seeing active weather in the next 24 hrs. && .PRELIMINARY POINT TEMPS/POPS... Nashville 67 78 67 86 / 70 80 50 40 Clarksville 63 71 61 83 / 90 90 70 70 Crossville 65 80 64 83 / 20 30 20 20 Columbia 67 81 67 86 / 60 60 40 30 Cookeville 66 80 66 83 / 40 60 30 30 Jamestown 65 80 64 83 / 40 60 30 30 Lawrenceburg 69 81 69 85 / 40 40 30 20 Murfreesboro 67 82 66 86 / 50 60 40 20 Waverly 63 72 63 84 / 90 90 60 50 && .OHX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 4 AM CDT Thursday for TNZ005>011-023>034- 056>066-075-077>080-093>095. Flood Watch through Sunday morning for TNZ005>011-023>031- 056>060-062-093. && UPDATE.......Rose SHORT TERM...Rose LONG TERM....Rose AVIATION.....Rose
In the hours before
Local storm report, Apr 2, 6:28 PM CDT, 5 hours 59 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
628 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM Hail 5 NNE Ashland City 36.33N 87.01W
04/02/2025 E2.50 Inch Cheatham TN Public
&&Local storm report, Apr 2, 6:29 PM CDT, 5 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
629 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM Hail Springfield 36.50N 86.88W
04/02/2025 E1.00 Inch Robertson TN Public
&&Special weather statement, Apr 2, 6:29 PM CDT, 5 hours 58 minutes before
Special Weather Statement
National Weather Service Nashville TN
629 PM CDT Wed Apr 2 2025
TNZ028-062-030000-
Rutherford TN-Wilson TN-
629 PM CDT Wed Apr 2 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL RUTHERFORD AND
CENTRAL WILSON COUNTIES THROUGH 700 PM CDT...
At 629 PM CDT, Doppler radar was tracking a strong thunderstorm near
Walterhill, or 11 miles north of Murfreesboro, moving northeast at 50
mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cedars Of Lebanon State Park, Lebanon, Tuckers Crossroads, Dickerson
Chapel Recreation Area, Gladeville, Walterhill, Smyrna, and La
Vergne.
This includes the following highways...
Interstate 40 between mile markers 231 and 247.
Interstate 840 between mile markers 59 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for Middle
Tennessee.
&&
LAT...LON 3632 8619 3633 8617 3631 8615 3627 8612
3624 8611 3623 8612 3620 8609 3594 8642
3600 8654 3631 8636 3631 8630 3634 8629
3635 8627 3633 8626 3632 8627 3630 8627
3631 8625 3634 8625 3635 8623
TIME...MOT...LOC 2329Z 214DEG 43KT 3602 8643
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
40/SizemoreLocal storm report, Apr 2, 7:01 PM CDT, 5 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
701 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM Hail White House 36.46N 86.67W
04/02/2025 M1.00 Inch Robertson TN Trained Spotter
&&Local storm report, Apr 2, 7:02 PM CDT, 5 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
702 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM Hail 6 NE Ashland City 36.34N 86.98W
04/02/2025 M2.75 Inch Cheatham TN Trained Spotter
Close to baseball-size hail, windshields
blown out, lots of damage.
&&Local storm report, Apr 2, 7:53 PM CDT, 4 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
753 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM Tstm Wnd Dmg 1 ESE Lobelville 35.75N 87.78W
04/02/2025 Perry TN Public
Structure damage on Jones Hollow Road near
Lobelville. Time estimated from radar.
&&
SWUThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:58 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Stewart | 62 min |
| Apr 2, 10:32 PM CDT | Tornado Warning | OHX | Stewart | 28 min |
| Apr 2, 10:55 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Montgomery, Stewart | 65 min |
| Apr 2, 11:06 PM CDT | Tornado Warning | OHX | Houston, Stewart | 24 min |
| Apr 2, 11:22 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Montgomery | 68 min |
| Apr 2, 11:32 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 58 min |
| Apr 2, 11:55 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Montgomery, Stewart | 13 min |
| Apr 2, 11:57 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 33 min |
| Apr 3, 12:07 AM CDT | Flash Flood Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 6 hr |
| Apr 3, 12:07 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Sumner | 53 min |
| Apr 3, 12:54 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Robertson, Sumner, Trousdale | 38 min |
| Apr 3, 12:56 AM CDT | Tornado Warning | OHX | Dickson, Hickman, Humphreys | 34 min |
| Apr 3, 12:58 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Perry | 62 min |
| Apr 3, 1:06 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry, Wayne | 39 min |
| Apr 3, 1:14 AM CDT | Flash Flood Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson | 6 hr |
| Apr 3, 1:21 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 39 min |
| Apr 3, 1:40 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry | 35 min |
| Apr 3, 1:46 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lewis, Perry, Wayne | 59 min |
| Apr 3, 2:00 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson, Sumner, Williamson and 1 more | 45 min |
| Apr 3, 2:02 AM CDT | Tornado Warning | OHX | Dickson, Hickman, Maury, Williamson | 43 min |
| Apr 3, 2:21 AM CDT | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys, Perry | 9 hr |
| Apr 3, 2:36 AM CDT | Tornado Warning | OHX | Cheatham, Davidson, Williamson | 24 min |
| Apr 3, 2:43 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Humphreys, Maury, Williamson | 62 min |
| Apr 3, 2:54 AM CDT | Tornado Warning | OHX | Davidson, Sumner, Williamson, Wilson | 51 min |
| Apr 3, 2:57 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Williamson | 9 hr |
| Apr 3, 3:02 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry, Wayne | 43 min |
| Apr 3, 3:07 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 38 min |
| Apr 3, 3:08 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Macon, Robertson, Sumner, Wilson | 9 hr |
| Apr 3, 3:21 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry | 24 min |
| Apr 3, 3:23 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Sumner, Williamson, Wilson | 37 min |
| Apr 3, 3:25 AM CDT | Tornado Warning | OHX | Macon, Smith, Sumner, Trousdale, Wilson | 34 min |
| Apr 3, 3:33 AM CDT | Tornado Warning | OHX | Davidson, Sumner, Williamson, Wilson | 27 min |
| Apr 3, 3:38 AM CDT | Tornado Warning | OHX | Davidson, Williamson | 37 min |
| Apr 3, 3:42 AM CDT | Tornado Warning | OHX | Dickson, Hickman, Lewis, Maury, Williamson | 33 min |
| Apr 3, 3:53 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry, Wayne | 37 min |
| Apr 3, 3:56 AM CDT | Tornado Warning | OHX | Davidson, Sumner, Wilson | 7 min |
| Apr 3, 3:58 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Smith, Trousdale | 47 min |
| Apr 3, 4:07 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Macon, Smith, Sumner, Trousdale, Wilson | 53 min |
| Apr 3, 4:09 AM CDT | Tornado Warning | OHX | Davidson, Hickman, Maury, Williamson | 36 min |
| Apr 3, 4:25 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury, Perry, Wayne | 35 min |
| Apr 3, 4:27 AM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Sumner, Williamson, Wilson | 8 hr |
| Apr 3, 4:35 AM CDT | Tornado Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 25 min |
| Apr 3, 4:36 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Maury, Williamson | 39 min |
| Apr 3, 4:47 AM CDT | Flash Flood Warning | OHX | Clay, Jackson, Macon, Overton, Pickett, Smith and 3 more | 9 hr |
| Apr 3, 4:54 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon | 21 min |
| Apr 3, 4:57 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Smith, Trousdale, Wilson | 48 min |
| Apr 3, 5:07 AM CDT | Flash Flood Warning | OHX | Hickman, Lawrence, Lewis, Maury, Perry, Wayne | 6 hr |
| Apr 3, 5:12 AM CDT | Tornado Warning | OHX | Maury, Williamson | 33 min |
| Apr 3, 5:14 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Pickett | 46 min |
| Apr 3, 5:31 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Smith | 44 min |
| Apr 3, 5:40 AM CDT | Flash Flood Warning | OHX | Giles, Marshall, Maury, Rutherford, Williamson | 6 hr |
| Apr 3, 5:41 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 49 min |
| Apr 3, 5:43 AM CDT | Flash Flood Warning | OHX | DeKalb, Rutherford, Smith, Wilson | 6 hr |
| Apr 3, 5:43 AM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam, Smith | 32 min |
| Apr 3, 5:48 AM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more | 6 hr |
| Apr 3, 6:03 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 42 min |
| Apr 3, 6:05 AM CDT | Severe Thunderstorm Warning | OHX | Maury, Rutherford, Williamson | 25 min |
| Apr 3, 6:11 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam | 64 min |
| Apr 3, 6:24 AM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Wilson | 51 min |
| Apr 3, 6:27 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 22 min |
| Apr 3, 6:35 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Maury, Williamson | 25 min |
| Apr 3, 7:51 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton | 39 min |
| Apr 3, 8:30 AM CDT | River Flood Warning | OHX | Hickman | 23 hr |
| Apr 3, 9:06 AM CDT | River Flood Advisory | OHX | Perry | 11 hr |
| Apr 3, 9:10 AM CDT | River Flood Advisory | OHX | Cheatham | 13 hr |
| Apr 3, 9:13 AM CDT | River Flood Warning | OHX | Davidson | 4 hr |
| Apr 3, 9:36 AM CDT | River Flood Advisory | OHX | Davidson | 56 hr |
| Apr 3, 9:40 AM CDT | Tornado Warning | OHX | Smith, Trousdale, Wilson | 35 min |
| Apr 3, 10:33 AM CDT | Areal Flood Advisory | OHX | Dickson, Hickman, Humphreys, Lewis, Maury, Perry and 1 more | 3 hr |
| Apr 3, 11:34 AM CDT | Areal Flood Advisory | OHX | Maury, Williamson | 3 hr |
| Apr 3, 11:41 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Rutherford and 3 more | 3 hr |
| Apr 3, 11:43 AM CDT | Flash Flood Warning | OHX | Davidson, Macon, Sumner, Trousdale | 3 hr |
| Apr 3, 11:47 AM CDT | River Flood Warning | OHX | Cheatham | 23 hr |
| Apr 3, 11:48 AM CDT | River Flood Advisory | OHX | Davidson, Williamson | 23 hr |
| Apr 3, 11:50 AM CDT | River Flood Advisory | OHX | Davidson | 52 hr |
| Apr 3, 11:56 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 4 days |
| Apr 3, 11:56 AM CDT | River Flood Warning | OHX | Montgomery | 5 days |
| Apr 3, 11:56 AM CDT | River Flood Warning | OHX | Stewart | 5 days |
| Apr 3, 11:57 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more | 2 hr |
| Apr 3, 1:06 PM CDT | River Flood Warning | OHX | Davidson | 86 min |
Nearby
Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.